MAUDE Adverse Event Report: HALYARD - IRVINE HYHSURGPN,600X2-14,CB SAF,-,OQ,5; ELASTOMERIC - SAF

HALYARD - IRVINE HYHSURGPN,600X2-14,CB SAF,-,OQ,5; ELASTOMERIC - SAF
Model Number CB6004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 03/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: the actual device was not returned.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.Results: as the device was unavailable for analysis, no methods were performed.Therefore, results cannot be obtained.Conclusions: the device was not returned to halyard for evaluation therefore, we are unable to determine the cause for the reported event.All information reasonably known as of 17-apr-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 750 ml, flow rate: 8-6 ml/hr, procedure: rotator cuff surgery, cathplace: neck.It was reported that a patient who had rotator cuff surgery had an elastomeric pump with a flow rate that was initially set to 8 ml/hr after the surgery.However, the patient experienced shortness of breath.It was recommended by the anesthesiologist that the flow rate of the pump be decreased to 6 ml/hr.Two hours after adjusting the flow rate, the patient reported that he felt better.The pump's use was continued until (b)(6) 2017.
 
Additional Manufacturer Narrative
All information reasonably known as of 05-may-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information received on 11-apr-2017 from the reporter in the anesthesia department stated he fielded it and put it in.It was noted as working great, but he was unsure of the malfunction.The catheter came out of the snaplock adapter and was no longer sterile, so it was removed.The reporter noted that the sample was not available, but it was not a halyard health catheter or adapter.

Brand Name
HYHSURGPN,600X2-14,CB SAF,-,OQ,5
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6503346
Report Number2026095-2017-00061
Device Sequence Number14725
Product Code MEB
UDI-Device Identifier30680651134760
UDI-Public30680651134760
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2019
Device Model NumberCB6004
Device Catalogue Number101347603
Device Lot Number0202577830
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/26/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2017
Supplement Report FDA Received Date05/06/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROPIVACAINE 0.2%
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight86